ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 15.

Sachdev, PL and Kudenatti, Ramesh B and Bujurke, NM (2008) Exact Analytic Solution of a Boundary Value Problem for the Falkner–Skan Equation. In: Studies in Applied Mathematics, 120 (1). pp. 1-16.

Sachdev, PL and Bujurke, NM and Awati, VB (2005) Boundary value problems for third-order nonlinear ordinary differential equations. In: Studies in Applied Mathematics, 115 (3). pp. 303-318.

Sachdev, PL and Bujurke, NM and Awati, VB (2005) Boundary value problems for third-order nonlinear ordinary differential equations. In: Studies in Applied Mathematics, 115 (3). pp. 303-318.

Sachdev, PL and Joseph, KT and Haque, Ejanul M (2005) Exact Solutions of Compressible Flow Equations with Spherical Symmetry. In: Studies in Applied Mathematics, 114 (4). pp. 325-342.

Sachdev, PL and Enflo, BO and Rao, CS and Vaganan, Mayil B and Goyal, Poonam (2003) Large-time asymptotics for periodic solutions of some generalized Burgers equations. In: Studies in Applied Mathematics, 110 (2). pp. 181-204.

Joseph, KT and Sachdev, PL (2001) Initial boundary value problems for scalar and vector burgers equations. In: Studies in Applied Mathematics, 106 (4). pp. 481-505.

Sachdev, PL and Rao, Srinivasa Ch and Joseph, KT (1999) Analytic and Numerical Study of N-Waves Governed by the Nonplanar Burgers Equation. In: Studies in Applied Mathematics, 103 (2). pp. 89-120.

Sachdev, PL and Ramanan, Sharadha (1997) Singularity Structure of Third-Order Dynamical Systems. I. In: Studies in Applied Mathematics, 98 (3). pp. 255-275.

Sachdev, PL and Ramanan, Sharadha (1997) Singularity structure of third-order dynamical systems .2. In: Studies in Applied Mathematics, 98 (3). pp. 277-310.

Sachdev, PL and Joseph, KT and Vaganan, Mayil B (1996) Exact N-wave solutions of generalized Burgers equations. In: Studies in Applied Mathematics, 97 (04). pp. 349-367.

Sachdev, PL and Sarathy, R (1995) Singularity structure and chaotic behavior of the homopolar disk dynamo. In: Studies in Applied Mathematics, 95 (4). pp. 345-380.

Sachdev, PL and Vaganan, BM (1995) Exact free-surface flows for shallow-water equations .2. the compressible case. In: Studies in Applied Mathematics, 94 (1). pp. 57-76.

PL, Sachdev and BM, Vaganan (1992) Exact-Solutions Of Linear Partial-Differential Equations With Variable-Coefficients. In: Studies in Applied Mathematics, 87 (3). pp. 213-237.

Sachdev, PL and Gupta, N (1990) Exact traveling- wave solution for model geophysical systems. In: Studies in Applied Mathematics, 82 (4). pp. 267-289.

Sachdev, PL and Philip, V (1988) Exact simple waves on shear flows in a compressible barotropic medium. In: Studies in Applied Mathematics, 79 (3). pp. 193-203.

This list was generated on Sun Apr 14 09:11:28 2024 IST.